ZOLOFT what is side effects

Discussion in 'General Health & Wellness' started by suemaxwell, May 4, 2003.

  1. suemaxwell

    suemaxwell New Member

    have been on zoloft for 6 months and still having days
    of feeling used ,but useless lonely,anger is under control
    but what can some side effects be?
    need all prayers for health in general..
  2. Milo83

    Milo83 New Member



    What are the most common side effects of Zoloft?
    Some people taking Zoloft may have side effects. The most common side effects include upset stomach, having trouble sleeping, diarrhea, dry mouth, sexual side effects, feeling unusually sleepy or tired, tremor, indigestion, increase of sweating, feeling agitated, and decreased appetite.

    In clinical studies with Zoloft, few patients were bothered enough by side effects to stop taking their medicine. Tell your doctor about any side effects you may be experiencing. Your doctor may be able to adjust your treatment plan to help you feel better.

    Will I gain weight on Zoloft?
    Probably not. Studies show that most people who take Zoloft do not have a problem with weight gain.

    **I hope this helps you..Just because it's listed here DOES NOT MEAN you will have it - they have to list everything that they know is possible..
    Best Of Luck............Donna

  3. beth~

    beth~ New Member

    In the last couple of months I've been on 50 mg zoloft. It doesn't seem to help at all with depression but I've gained LOTS!!!!! of weight!!! Anyone else experience this? Beth~
  4. Betty32578

    Betty32578 New Member

    Beth was right. I was on it for 3 months and gained 10 lbs. I was hungry all of the time. So, I am trying prozac and I don't like the way it makes me feel. Looking for another one. I don't know what because my ins. is an HMO & doesn't like to pay much if anything.

    LOL hope you find a good one,
    Let me know.

    Betty Central Florida
  5. donnamcclement

    donnamcclement New Member

    Hi there,
    Have been on zoloft now for a little better than a year and it has been a godsend!!!I do have setbacks at times but am going to a physcologist and learning to deal with
    things in a whole new perspective.It is a learning process
    and believe me I am a slow learner.Maybe your meds need to be changed.Not everyone responds the same to all meds. Let
    me know how you are making out as time goes by!!!
    TAKE CARE!!

    Donna
  6. donnamcclement

    donnamcclement New Member

    Hi there,
    Just finished reading your post and am not quit sure how old it is.Zoloft has been wonderful for me with no weight gain but a bit of diminished sexual function but I can't handle the way I feel when the depression sets in.Dr. started me off with 100mg and within three weeks upped it to 200mg.and it has helped me a great deal Maybe you should ask you're Dr.about this as most anti-depressants
    work this way.A lower dose and then slowly increase amount.
    I also go to a physcologist once a month and it does help
    me quite a bit.Anytime you want to chat get back to me.

    TAKE CARE!!!!
    Donna
  7. donnamcclement

    donnamcclement New Member

    Hi there,
    Just finished reading your post and am not quit sure how old it is.Zoloft has been wonderful for me with no weight gain but a bit of diminished sexual function but I can't handle the way I feel when the depression sets in.Dr. started me off with 100mg and within three weeks upped it to 200mg.and it has helped me a great deal Maybe you should ask you're Dr.about this as most anti-depressants
    work this way.A lower dose and then slowly increase amount.
    I also go to a physcologist once a month and it does help
    me quite a bit.Anytime you want to chat get back to me.

    TAKE CARE!!!!
    Donna
  8. donnamcclement

    donnamcclement New Member

    Hi guys,
    Sorry about the double whammy!!I guess I hit something twice.Duh!!! HA! HA!

    Later D.
  9. donnamcclement

    donnamcclement New Member

    Hi Betty,
    The side effects you are talking about, did they come from zoloft?????I never experienced any of those at all. Guess I am just lucky and not everyone is the same.I have
    a girlfriend that needs to take lower dosages of two types of Meds. Are you on something new now???Prozac??? I was
    on celexa and some other one but it did no good.

    Later Donna